# SDR AALA201711279019

- Difficulty date: November 25, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 14,850 hours, 2,338 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE256001
- Part serial: FR8549
- Condition: Failed
- Location: R4 Door
- Part time: 14,850 hours, 2,338 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. R4 DOOR ASSIST ACTUATOR DOES NOT PASS THE BLEED DOWN TEST.  REPLACED R4 DOOR ASSIST ACTUATOR.
